MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMAGARD KNITTED; VASCULAR POLYESTER GRAFT
Model Number HGK1809
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 03/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not accessible for testing as it remained implanted in the patient.A review of the complaint device history records is ongoing, results are pending.One retention sample from same lot and coated on the same period and under the same conditions as the involved device underwent water permeability testing.The test result indicated a value well within product specifications (< 5 ml/cm²/min).The review of post-marketing historical data indicated that no other similar complaint was reported for the same product family and the same lot number.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
After anastomosis of proximal and distal ends, clinician reported blood weeping through body of the graft once the clamps were removed.Two cases were reported together by same clinician (see manufacturer report 1640201-2019-00027 for other case).Surgeon allowed the blood to weep through then clamp for a few minutes to allow the blood to coagulate to graft wall then proceeded with rest of surgery.No indication of actual or potential harm of patient.
 
Additional Manufacturer Narrative
(3331/213) a review of the complaint device history records, indicated that the graft was processed and inspected according to established procedures and was therefore released following acceptable quality inspections and tests.Moreover, the review of the water permeability testing records of products coated on the same day as the complaint device indicated values well within product specifications (< 5 ml/cm²/min).(67) no conclusion can be drawn since the product remained implanted.However, the conducted investigation and testing performed suggest that the product was not defective at the time of manufacturing.(22) please note that blood leakage is a foreseeable side-effect as indicated in the instructions for use.

Brand Name
HEMAGARD KNITTED
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key8578403
Report Number1640201-2019-00028
Device Sequence Number1587282
Product Code DSY
UDI-Device Identifier00384401014393
UDI-Public00384401014393
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/30/2019
Device Model NumberHGK1809
Device Catalogue NumberHGK1809
Device Lot Number14E29
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2019
Supplement Date Received by Manufacturer05/17/2019
Initial Report FDA Received Date05/03/2019
Supplement Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR